# SDR FDEA201909062112

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 83,172 hours, 18,386 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION ON T/O RIGHT MAIN GEAR UNSAFE (RED LIGHT). SECONDARY INDICATION ON SYNOPTIC DISPLAY ALSO UNSAFE (RED). PER QRH PROCEDURES, CYCLED THE GEAR. GOOD UP AND LOCKED INDICATION (NO LIGHT) ON PRIMARY GEAR INDICATOR. SYNOPTIC INITIALLY SHOWED NO LIGHT BUT MOMENTS LATER RIGHT MAIN "RED" LIGHT AGAIN ON SECONDARY DISPLAY. FOUND RT MLG UP LOCK PROX SENSOR OUT OF ADJUSTMENT. PERFORMED RIG OF RT MLG UP LOCK PROX SENSOR IAW AMM 32-61-15-5. OPS CHECK GOOD. AC RELEASED FOR SERVICE.
